PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hereditarily infinite-dimensional property for asymptotic dimension and graphs with large girth

Volume 236 / 2017

Takamitsu Yamauchi Fundamenta Mathematicae 236 (2017), 187-192 MSC: Primary 54F45; Secondary 54E35, 05C10. DOI: 10.4064/fm266-6-2016 Published online: 25 August 2016


It is shown that every subspace of a coarse disjoint union of a sequence of graphs with large girth has infinite asymptotic dimension or asymptotic dimension at most one.


  • Takamitsu YamauchiGraduate School of Science and Engineering
    Ehime University
    Matsuyama, 790-8577, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image